# SDR SWAA074034

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 2,510 hours, 1,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR BRACKET LOOSE.  SECURED BRACKET PER MM.
